# SDR SWAA2025041424016

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8849Q
- Make and model: Boeing 737-8
- Aircraft serial: 67826
- Aircraft time: 7,081 hours, 3,888 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE APPEARS TO BE FALLING OUT<[01] REMOVED SLIDE; ADJUSTED AND REINSTALLED SLIDE IAW AMM 25-66-01-400-801-MAX;[02] CORRECTION: REMOVED SLIDE; ADJUSTED AND REINSTALLED SLIDE IAW AMM 25-66-01-400-804
